# SDR UIEA2011091300504

- Difficulty date: August 30, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2231 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVEAL PANEL BS 2231 BETWEEN S24-25L CRACKED APPROX 0.500: LONG.  CRACKED AREA TRIMMED OFF AND REPAIRED IAW HXRS R53-62-37215, REV A.
